Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 11, Pages 633-639
http://dx.doi.org/10.1155/S0161171202012498

Characterizing completely multiplicative functions by generalized Möbius functions

1Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand
2Department of Mathematics, Faculty of Science, The University of the Thai Chamber of Commerce, Bangkok 10400, Thailand

Received 23 March 2001; Revised 15 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vichian Laohakosol, Nittiya Pabhapote, and Nalinee Wechwiriyakul, “Characterizing completely multiplicative functions by generalized Möbius functions,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 11, pp. 633-639, 2002. https://doi.org/10.1155/S0161171202012498.